Katzman, M. (2010) Frobenius maps on injective hulls and their applications to tight closure. Journal of the London Mathematical Society , 81 (3). pp. 589-607. ISSN 0024-6107
Abstract
This paper studies Frobenius maps on injective hulls of residue fields of complete local rings with a view toward providing constructive descriptions of objects originating from the theory of tight closure. Specifically, the paper describes algorithms for computing parameter test ideals, and tight closure of certain submodules of the injective hull of residue fields of a class of well-behaved rings which includes all quasi-Gorenstein complete local rings.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2010 London Mathematical Society. This is an author produced version of a paper subsequently published in Journal of the London Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Miss Anthea Tucker |
Date Deposited: | 19 Nov 2009 16:53 |
Last Modified: | 06 Oct 2017 00:29 |
Published Version: | https://doi.org/10.1112/jlms/jdq003 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1112/jlms/jdq003 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:10168 |